MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM

ABBOTT LABORATORIES (IRVING IA/CC) CALCIUM
Model Number 3L79-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id of multiple is (b)(6).The evaluation is in process.A follow up report will be submitted when evaluation is complete.Evaluation is in process.
 
Event or Problem Description
The account generated false depressed architect calcium results on multiple samples that repeated higher.Id (b)(6) tested 5.88 but repeated 8.77 mg/dl on (b)(6) 2020.Id (b)(6)tested 6.02 but repeated 9.26, 9.33 mg/dl on (b)(6) 2020.Id (b)(6) tested 5.93 but repeated 8.64 mg/dl on (b)(6) 2020.Id (b)(6) tested 3.90 but repeated 9.0 mg/dl on (b)(6) 2020.Id (b)(6) tested 4.75 but repeated 8.98 mg/dl on (b)(6) 2020.No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 19417un19.Trending review determined no adverse trend for falsely depressed results for the product.World wide data was reviewed and determined that the patient median result for lot 19417un19 is comparable with other lots in the field.Return testing was not completed as returns were not available.A precision run using both patient samples and quality control passed after maintenance was performed at the customer site and results were as expected.A review of the manufacturing documentation did not identify any issues associated with the customer observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or product deficiency of the architect calcium reagent, lot number 19417un19 was identified.

Brand Name
CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9955523
Report Number3016438761-2020-00034
Device Sequence Number2900615
Product Code CJY
UDI-Device Identifier00380740005931
UDI-Public00380740005931
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number3L79-21
Device Catalogue Number03L79-21
Device Lot Number19417UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 LIST 1G06-11; ARCHITECT C8000 LIST 1G06-11; SERIAL (B)(6) ; SERIAL (B)(6)